seroquel ruined my life. made me a zombie and i had to drop out of school. now after stopping taking it i have extreme face and mouth movements that are uncontrolble
Hello ddwh. I don't know how long, and what dose of seroquel you were taking. Did you ever talk to your doctor about how you were feeling, behaving on seroquel? By zombie, I'm guessing you were sedated most of the day. The movements of your face and mouth are a side effect of stopping the drug. I don't believe its Tardive Dyskinesia, but then again, I'm not a doctor. Did you just stop taking it all together? at once? That can be dangerous and is your doctor aware that you're having these problems? Best I might suggest is you contact your doctor, and explain whats going on. best wishes and I hope that you get some help and soon,
I too am trying to come off seroquel,it did nothing for me!
As Pledge said we do not know what dose you were on and for how long,but
I'm gone from 300mg to 50mg,that was over a couple of weeks,i too felt the mouth and face spasms that you are suffering now,i had stopped the 50mg for 4days and on the fifth day,i was getting brain zaps and muscle movement in my face lke you are describing,so i had to go back on the 50mg,and i'm tapering slowly now. Went from the high dose like i said to the 50for 2weeks,then take a break for two days,take another then break again.
I'm guessing this is what people meant when advising me to do it slowly-slowly,but i wanted off asap as you prob did,but it did'nt work that way for me,so maybe you need to go back to your doc and let him/her know how you're feeling,see can you get a slower taper.
Hope this helps and i truely understand how horrible you're feeling but you will get there,you'll just have to have patience!Easier said than done,but its either that or suffer like you are doing and the wd's from it are nasty!!
Take care and let us know how you're doing,we're here to help anyway we can!
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jul 2011 • 3 answers
Posted 12 Feb 2012 • 1 answer
Posted 19 Feb 2013 • 3 answers
Why does seroquel dry you up like a desert. Dry mouth, dry nasal breathing are quite unpleasant but?
Posted 26 Feb 2013 • 3 answers
Posted 22 May 2016 • 1 answer